Alert archive / Kentucky / Special Weather Statements in 2012

Special Weather Statement, NWS Louisville, KY

August 4, 2012Grayson County, Kentucky

NWS Louisville, KY issued this special weather statement at Aug 4, 2012, 1:47 PM CDT for Grayson County, Kentucky. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2012, 1:47 PM CDT (18:47 UTC)
Expired
Aug 4, 2012, 2:35 PM CDT
In force
48 min
Issued by
NWS Louisville, KY

County Grayson County, KY

The radar

The Louisville radar (KLVX), 85 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2994 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

247 
WWUS83 KLMK 041847
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT SAT AUG 4 2012

KYC027-031-061-085-093-227-041935-
WARREN KY-BRECKINRIDGE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HARDIN KY-
147 PM CDT SAT AUG 4 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
LEITCHFIELD TO 9 MILES WEST OF DELAFIELD...AND MOVING EAST AT 25 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  BROWNSVILLE...
  FAIRFIELD AND BARREN RIVER...
  CONSTANTINE AND CUSTER...
  DYER AND SUNFISH...
  BLACK GOLD AND TAR HILL...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3771 8641 3779 8601 3704 8629 3700 8669
      3701 8671 3702 8672
TIME...MOT...LOC 1848Z 254DEG 21KT 3764 8632 3706 8656

$$

EER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 4, 1:39 PM CDT, 8 minutes earlier.

Area forecast discussion, Aug 4, 1:39 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
239 PM EDT SAT AUG 04 2012

.Short Term (Tonight through Sunday night)...
Issued at 238 PM EDT Sat Aug 4 2012

Numerous afternoon storms should gradually become more isolated
this evening as daytime heating wanes.  After midnight storm
chances will increase once again as a low level jet begins to poke
in from the west and a cold front approaches from the northwest.
The main threat from these storms will be heavy rain, though some
isolated strong wind gusts will be possible as well.  It will be
another very muggy night with lows and dew points in the lower and
middle 70s.

On Sunday that cold front will push through the region from north to
south.  It will be accompanied by widespread showers and storms.
The amount of clouds and rain may somewhat limit destabilization,
but with the front moving through Kentucky during the afternoon
hours along with plenty of atmospheric moisture available, we could
still see some strong to severe storms south of the Ohio
River...especially toward the Tennessee border.  Heavy rain will be
the main threat with the storms, with gusty winds the main severe
threat.

Highs on Sunday will be very tricky with all the weather going
on...right now we are going for highs from the middle 80s to lower
90s.

Sunday night the front will leave and drag its rainfall along with
it.  Lows will be in the 60s.

.Long Term (Monday through Friday)...
Issued at 230 PM EDT Sat Aug 4 2012

Monday will start out with some showers and thunderstorms possibly
lingering across the southeastern portion of the forecast area,
courtesy of the cold front slowing down as it moves south. These
should continue to diminish through the day as the front continues
to sink south. Temperatures will be coolest in the south and east on
Monday where cloud cover is the greatest. Temperatures should top
out in the lower 80s east to the upper 80s west.

Surface high pressure will build in behind the system Monday and
Monday night and remain in control through Wednesday. Depending on
where the front ends up, the Lake Cumberland region may see a few
storms during the afternoon Tuesday and Wednesday. However,
uncertainty is high with regards to this, so will keep the forecast
dry for now.

An upper level trough will deepen and head towards the area on
Thursday. A cold front associated with this system will then move
through Thursday night into Friday. Scattered showers and
thunderstorms will develop Thursday afternoon ahead of this front in
the unstable air mass. Additional storms will develop along the
front and affect the area through Friday.

Temperatures will warm up again through Wednesday under mostly clear
skies. Highs will top out in the lower 90s by midweek. Temps Thursday
will
be tricky and depend on cloud cover and precipitation. We will then
have a bit cooler air heading into the weekend with highs in mid 80s.

&&

.Aviation (18Z TAF Issuance)...
Issued at 1248 PM EDT Sat Aug 4 2012

Scattered storms are expected to develop this afternoon in the warm,
muggy atmosphere.  The storms will be disorganized and will have to
be covered by VCTS in the TAFs at this time.  Once storms begin to
develop, a more definitive forecast of TSRA can be made.

We should see a lull in the activity this evening as the afternoon
storms gradually dissipate.  Then after midnight storm chances will
increase once again as a weak low level jet begins to form and a
cold front approaches from the northwest.

That cold front will bring much more widespread showers and storms
into the region on Sunday.  For now we included VCTS in the TAFs for
the time period that is most likely to see storms, but in reality we
will probably have storms in the region for several hours from early
morning into the afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......13/BJS
Long Term........EER
Aviation.........13
Hazardous weather outlook, Aug 4, 1:22 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
222 PM EDT SAT AUG 4 2012

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-052130-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
222 PM EDT SAT AUG 4 2012 /122 PM CDT SAT AUG 4 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS WILL MOVE EAST ACROSS SOUTHERN INDIANA AND
CENTRAL KENTUCKY THIS AFTERNOON AND EVENING AS AN UNSETTLED
WEATHER PATTERN CONTINUES OVER THE OHIO VALLEY. STRONG TO ISOLATED
SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING
WINDS...LOCALLY HEAVY RAINFALL...AND DANGEROUS LIGHTNING BEING THE
PRIMARY THREATS. SMALL HAIL ALSO CANNOT BE RULED OUT.

HEAT INDICES SHOULD TOP OUT IN THE 100 TO 105 DEGREE RANGE THIS
AFTERNOON IN LOCATIONS GENERALLY WEST OF INTERSTATE 65...SO BE
EXTRA CAUTIOUS WHEN PERFORMING OUTDOOR ACTIVITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT WILL CROSS THE REGION SUNDAY AND SUNDAY NIGHT...WITH
STRONG TO POSSIBLY SEVERE STORMS EXPECTED TO DEVELOP ALONG AND
AHEAD OF IT. DAMAGING WINDS...LOCALLY HEAVY RAINFALL...AND CLOUD
TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE STORMS.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE SOUTH OF THE OHIO RIVER.

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY AND FRIDAY AS
AN UPPER LEVEL TROUGH BRINGS MULTIPLE DISTURBANCES AND A COLD
FRONT THROUGH THE REGION. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING GUSTY WINDS...HEAVY RAINFALL...AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF DAMAGING WINDS...MINOR
FLOODING...AND HAIL TO THE NWS IN LOUISVILLE VIA THE SPOTTER
HOTLINE...ESPOTTER...TWITTER...OR FACEBOOK.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT
HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE).

BJS/AMS

In the hours before

Special weather statement, Aug 4, 9:59 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1059 AM EDT SAT AUG 4 2012

KYC045-207-041520-
RUSSELL KY-CASEY KY-
959 AM CDT SAT AUG 4 2012

...STRONG STORM WITH HEAVY RAIN AND GUSTY WINDS NEAR LAKE
CUMBERLAND...

AT 956 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
LIBERTY TO 10 MILES NORTHEAST OF JAMESTOWN TO 7 MILES EAST OF
JAMESTOWN...MOVING EAST AT 20 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  NORTHERN LAKE CUMBERLAND...
  JABEZ...
  MINTONVILLE...
  VINNIE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3697 8500 3709 8498 3718 8488 3719 8480
      3716 8482 3712 8490 3705 8490 3699 8483
      3695 8490
TIME...MOT...LOC 1458Z 277DEG 11KT 3715 8487 3709 8493
          3699 8493

13
Special weather statement, Aug 4, 1:07 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
207 PM EDT SAT AUG 4 2012

KYC031-141-213-227-041850-
LOGAN KY-SIMPSON KY-WARREN KY-BUTLER KY-
107 PM CDT SAT AUG 4 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
MORGANTOWN TO RUSSELLVILLE TO 5 MILES EAST OF GUTHRIE...AND MOVING
EAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  RUSSELLVILLE...
  DUNBAR AND LEETOWN...
  YOUNGTOWN AND TURNERTOWN...
  DIMPLE AND OAKVILLE...
  DENNIS AND SCHLEY...

THESE STORMS WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 27
AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3665 8707 3673 8707 3677 8706 3687 8698
      3709 8691 3709 8690 3710 8691 3722 8687
      3721 8655 3686 8662 3664 8679 3664 8706
TIME...MOT...LOC 1807Z 270DEG 13KT 3715 8678 3687 8686
          3663 8706

EER
Special weather statement, Aug 4, 1:29 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
229 PM EDT SAT AUG 4 2012

INC061-KYC093-163-041900-
HARRISON IN-MEADE KY-HARDIN KY-
229 PM EDT SAT AUG 4 2012

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRANDENBURG...AND MOVING EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BRANDENBURG...
  ROCK HAVEN AND GRAHAMTON...
  HUGHES LANDING AND LACONIA...
  PILCHER LANDING AND NEW BOSTON...
  EVANS LANDING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

&&

LAT...LON 3804 8622 3813 8600 3789 8593 3784 8621
      3786 8622
TIME...MOT...LOC 1829Z 248DEG 17KT 3795 8613

SCHOETTMER
Special weather statement, Aug 4, 1:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
247 PM EDT SAT AUG 4 2012

KYC027-031-061-085-093-227-041935-
WARREN KY-BRECKINRIDGE KY-BUTLER KY-EDMONSON KY-GRAYSON KY-HARDIN KY-
147 PM CDT SAT AUG 4 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...

AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
LEITCHFIELD TO 9 MILES WEST OF DELAFIELD...AND MOVING EAST AT 25 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  LEITCHFIELD...
  BROWNSVILLE...
  FAIRFIELD AND BARREN RIVER...
  CONSTANTINE AND CUSTER...
  DYER AND SUNFISH...
  BLACK GOLD AND TAR HILL...

THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3771 8641 3779 8601 3704 8629 3700 8669
      3701 8671 3702 8672
TIME...MOT...LOC 1848Z 254DEG 21KT 3764 8632 3706 8656

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 4:41 AM CDTSpecial Weather StatementLMKTaylor44 min
Aug 4, 4:55 AM CDTAreal Flood AdvisoryLMKGreen, Taylor112 min
Aug 4, 5:27 AM CDTSpecial Weather StatementLMKBoyle, Marion, Mercer, Washington43 min
Aug 4, 5:45 AM CDTSpecial Weather StatementLMKHardin45 min
Aug 4, 6:26 AM CDTSpecial Weather StatementLMKBullitt, Hardin, Larue29 min
Aug 4, 6:56 AM CDTSpecial Weather StatementLMKHardin44 min
Aug 4, 7:22 AM CDTAreal Flood AdvisoryLMKHardin107 min
Aug 4, 9:59 AM CDTSpecial Weather StatementLMKRussell21 min
Aug 4, 1:07 PM CDTSpecial Weather StatementLMKButler, Logan43 min
Aug 4, 1:29 PM CDTSpecial Weather StatementLMKMeade31 min
Aug 4, 2:12 PM CDTSpecial Weather StatementLMKAllen, Simpson, Warren28 min
Aug 4, 2:15 PM CDTSpecial Weather StatementLMKMeade30 min
Aug 4, 2:24 PM CDTSpecial Weather StatementLMKEdmonson, Hardin, Hart46 min
Aug 4, 2:35 PM CDTSpecial Weather StatementLMKBullitt45 min
Aug 4, 2:43 PM CDTSpecial Weather StatementLMKBarren47 min
Aug 4, 2:56 PM CDTSpecial Weather StatementLMKBullitt, Jefferson44 min

Nearby

Special Weather Statements in Kentucky, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.